# SDR DALA2016021201025

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 41,789 hours, 28,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN ABOVE DOOR WILL NOT ILLUMINATE.  MAINTENANCE R & R B5-123 POWER SUPPLY AND BATTERY IAW AMM 33-51, LP 7203501.
